# SDR SWAA2025073086807

- Difficulty date: June 30, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 56,502 hours, 29,895 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE ON TRAILING EDGE LOCATED ON AREA DEFLECTION CONTROL RIB ORSS278 LT WING.   REPLACED ANGLE ON TRAILING EDGE LOCATED ON AREA DEFLECTION CONTROL RIB ORSS278 LT WING IAW SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02-0G-0 AND DWG: 115A6200; SHEET: 11; REV: B. MEASURE CRAK IS 0.3330.
